# SDR JJBA20241209005

- Difficulty date: December 9, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 38,685 hours, 26,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 18995
- Condition: Inoperative
- Location: Zone 200
- Part time: 194 hours, 173 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS BY COCKPIT DOOR INOPERATIVE. REMOVED AND REPLACED BPS #1. OPS CHECK SAT.
